Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 1, Pages 11–17 (Mi vmj602)  

Automorphisms of the Cameron's monster with parameters $(6138, 1197, 156, 252)$

V. V. Bitkina

North Ossetian State University after Kosta Levanovich Khetagurov, Vladikavkaz

Abstract: Let the $3$-$(V, K, \Lambda)$ scheme $E=(X,B)$ be an extension of the symmetric 2-scheme. Then either $E$ is Hadamard $3$-$(4\Lambda + 4, 2\Lambda + 2,\Lambda)$ scheme, or $V = (\Lambda + 1)(\Lambda^2 + 5\Lambda + 5)$ and $K = (\Lambda + 1)(\Lambda + 2)$, or $V = 496$, $K = 40$ and $\Lambda = 3$. The complementary graph of a block graph of $3$-$(496,40,3)$ scheme is strongly regular with parameters $(6138,1197,156,252).$ Let's call this complementary graph Cameron's monster. In this paper automorphisms of monster are studied.

Key words: strongly regular graph, vertex symmetric graph, automorphism group of a graph.

Funding Agency Grant Number
Russian Science Foundation 15-11-10025
Ministry of Education and Science of the Russian Federation 02.A03.21.0006


Full text: PDF file (214 kB)
References: PDF file   HTML file
UDC: 519.17
Received: 15.08.2016

Citation: V. V. Bitkina, “Automorphisms of the Cameron's monster with parameters $(6138, 1197, 156, 252)$”, Vladikavkaz. Mat. Zh., 19:1 (2017), 11–17

Citation in format AMSBIB
\Bibitem{Bit17}
\by V.~V.~Bitkina
\paper Automorphisms of the Cameron's monster with parameters $(6138, 1197, 156, 252)$
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 1
\pages 11--17
\mathnet{http://mi.mathnet.ru/vmj602}


Linking options:
  • http://mi.mathnet.ru/eng/vmj602
  • http://mi.mathnet.ru/eng/vmj/v19/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:4641
    Full text:37
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022